# SDR 97ZZZX3145

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - THE RIGHT AILERON INTERCONNECT SHEATHED CABLE IS CORRODED AT OUTBOARD PULLEY AND QUAD.  REMOVED AND REPLACED RIGHT SHEATHED CABLE, TENSIONED, AND SAFETIED.  GENERATED W/C FOR AILERON FUNCTIONAL TEST.
